MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 228191
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd difco¿ salmonella o antiserum group e factors 1, 3, 10, 15, 19, 34 a weak agglutination reaction occurred.No health impact or consequence reported.
 
Additional Manufacturer Narrative
E1: (b)(6) hospital.Investigation summary: no return sample was received for this complaint.The customer returned one photo; a photo analysis was performed.The customer performed a comparison between two lots of salmonella o antiserum group e, lot 3089158 and 3166223.Lot 3089158 on the left-hand side shows a 3+ agglutination, which is typical and compliant with the instructions for use.Lot 3166223 on the right-hand side shows a 4+ agglutination, which is also a typical result.Based on the photo analysis performed the complaint is not confirmed.To further investigate the complaint on catalog 228191, lot 3089158, a retained sample of the complaint lot was tested, according to the products instructions for use, with cultures representing salmonella o group e.For each antiserum test, a portion of culture was removed from the agar plate and mixed into one drop of antiserum on a slide.In addition, each culture was tested in a drop saline to check for roughness.Each slide was rotated for 1 minute before reading the reaction.Results are as follows: 4+ reactions were observed with the retained vial, with all cultures tested.No reactivity was observed when the culture was tested in saline.The complaint was not confirmed based on the testing performed.The complaint investigation included a review of the batch history record for the product lot.The batch history record for the lot was reviewed and found satisfactory.Complaints for the product line were reviewed.There have been seven complaints received on the product lot number in the three-year period reviewed; bd will continue to monitor for trends.No corrective action is required at this time.

Brand Name
BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19587014
Report Number1025402-2024-00008
Device Sequence Number7392305
Product Code GRM
UDI-Device Identifier00382902281917
UDI-Public(01)00382902281917
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/13/2026
Device Catalogue Number228191
Device Lot Number3089158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown